# SDR UALA2013011400242

- Difficulty date: January 14, 2013
- Submitted: January 16, 2013
- Operation: Air carrier
- Aircraft: N786UA
- Make and model: Boeing 777222
- Aircraft serial: 26938
- Aircraft time: 69,448 hours, 9,976 cycles
- Engine: Pwa PW40903
- System (JASC): 2540 · Lavatories
- Part: Unknown
- Part number: 8102191
- Part serial: 50
- Condition: Faulty
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPLACE LEFT LAV GALLEY VENT FAN FOR DF0613.  -RPL LEFT LAV GALLEY VENT FAN PER MM-21-26-01 FOR DF0613 TROUBLESHOOTING.  MAT TEST STILL FAILS AND LEFT LAV GALLEY VENT FAN MSG REMAINS.
